Percolation Transitions in Scale-Free Networks under the Achlioptas Process

Cited 131 time in webofscience Cited 0 time in scopus
  • Hit : 329
  • Download : 0
It has been recently shown that the percolation transition is discontinuous in Erdos-Renyi networks and square lattices in two dimensions under the Achlioptas process (AP). Here, we show that when the structure is highly heterogeneous as in scale-free networks, a discontinuous transition does not always occur: a continuous transition is also possible depending on the degree distribution of the scale-free network. This originates from the competition between the AP that discourages the formation of a giant component and the existence of hubs that encourages it. We also estimate the value of the characteristic degree exponent that separates the two transition types.
Publisher
AMER PHYSICAL SOC
Issue Date
2009-09
Language
English
Article Type
Article
Citation

PHYSICAL REVIEW LETTERS, v.103, no.13

ISSN
0031-9007
DOI
10.1103/PhysRevLett.103.135702
URI
http://hdl.handle.net/10203/102567
Appears in Collection
GCT-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 131 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0